Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Maximal monotone operators and nonlinear integral equations of Hammerstein type


Authors: Felix E. Browder, Djairo G. de Figueiredo and Chaitan P. Gupta
Journal: Bull. Amer. Math. Soc. 76 (1970), 700-705
MSC (1970): Primary 4530, 4770, 4780
MathSciNet review: 0273469
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4530, 4770, 4780

Retrieve articles in all journals with MSC (1970): 4530, 4770, 4780


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12511-3